# SDR ASAA0852816

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,123 hours, 1,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFTHAND AIRCON PACK ANNUNCIATION DURING CLIMB.  COULD NOT RESET.  LIGHT DID GO OUT DURING DESCENT BUT CAME BACK ON DURING LANDING.  PERFORMED FIM 21 53 TASK 809 AND TEMPERATURE CONTROL RESET OK THEN PERFORMED ETOPS VERIFICATION FLIGHT.
